TU Darmstadt / ULB / TUbiblio

Existence of strong solutions and decay of turbulent solutions of Navier–Stokes flow with nonzero Dirichlet boundary data

Farwig, Reinhard and Kozono, Hideo and Wegmann, David (2017):
Existence of strong solutions and decay of turbulent solutions of Navier–Stokes flow with nonzero Dirichlet boundary data.
In: Journal of Mathematical Analysis and Applications, pp. 271-286, 453, (1), ISSN 0022247X,
[Online-Edition: https://doi.org/10.1016/j.jmaa.2017.03.086],
[Article]

Item Type: Article
Erschienen: 2017
Creators: Farwig, Reinhard and Kozono, Hideo and Wegmann, David
Title: Existence of strong solutions and decay of turbulent solutions of Navier–Stokes flow with nonzero Dirichlet boundary data
Language: German
Journal or Publication Title: Journal of Mathematical Analysis and Applications
Volume: 453
Number: 1
Divisions: Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 29 Jun 2017 08:22
Official URL: https://doi.org/10.1016/j.jmaa.2017.03.086
Identification Number: doi:10.1016/j.jmaa.2017.03.086
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item